# SDR EY2R9600019

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 95-B55
- Propeller: Hartzl BHCC2YF2
- System (JASC): 6113 · Propeller Spinner Section
- Part: Bulkhead
- Part number: 22835
- Condition: Cracked
- Location: Hub
- Part time: 3,932 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD CRACKED IN HUB BOLT HOLES
